MAUDE Adverse Event Report: ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 61 CM SHEATH, MEDIUM CURL, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL, COSTA RICA LTDA AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 61 CM SHEATH, MEDIUM CURL, 8.5F; INTRODUCER, CATHETER
Model Number G408319
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the heart.When the advisor hd grid catheter was inserted into the sheath and flushing was attempted, air was aspirated and blood leaked from the hemostasis valve.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.No air movement into the patient was confirmed.The only products inserted directly into the hemostasis valve were the included dilator and the advisor hd grid catheter.No additional venipuncture was performed due to sheath replacement.There was no resistance when inserting the dilator.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6, h11.One 8.5f agilis steerable introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seals and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 61 CM SHEATH, MEDIUM CURL, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22899845
Report Number3008452825-2025-00406
Device Sequence Number18382038
Product Code DYB
UDI-Device Identifier05414734206129
UDI-Public(01)05414734206129(10)8702412(17)250930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberG408319
Device Catalogue NumberG408319
Device Lot Number8702412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale